# SDR AU000258

- Difficulty date: April 12, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Robsin R22
- Engine: Lyc O320B2C
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Clutch
- Part number: 4474
- Condition: Cracked
- Location: Engine/Transmiss
- Component: Engine/Transmiss
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CLUTCH ASSEMBLY FREE WHEEL UNIT REAR FACE PLATE CRACKED.
